# SDR 97UAL900314

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7285U
- Make and model: Boeing 727222
- Aircraft serial: 21563
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 806002
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION SFO BOTH RED AND GREEN LIGHTS REMAINED ON.  NO LIGHTS ON S/O PANEL.  RECYCLED WITH ALL GREEN AND NO RED.  RETRACTED GEAR A SECOND TIME, SAME RESULTS.  THEN 5 TO 8 MINUTES LATER BOTH LIGHTS WENT OUT.  MADE UNSCHEDULED LANDING DEN.  *S/D*  RESISTANCE OF UPLOCK AND DOWNLOCK SENSORS CHECKED OK.  REPLACED DOWNLOCK CIRCUIT CARD FOR PRECAUTIONARY REASON.  CHECK GOOD ON GEAR SWING.
